# SDR WX0A2022083174224

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 46,756 hours, 34,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 879364
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BATTERY/EPSU (13WL) AFT L FAILED / R&R EPSU BATTERY IAW AMM REF 33-51-38-000-002-A AND 33-51-38-400-002"
